# SDR CALA0200235

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4" CRACK IN FUSELAGE SKIN FORWARD OF L-2 DOOR FUSELAGE TORQUE TUBE ACCESS PANEL AT STA 947 BETWEEN STRINGER 10 AND 11L. THE CRACKED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-60-01.
